×
Welcome - Login and Forum Rules

Our forum is open to Registered Members to post. Please register for more forum features available to you. If you are an existing member please login and click on the category title to post. All content in this Forum, as well as the entire site, will be moderated. This means that anything written will not be posted right away but will first have to pass an approval process. This usually does not take more than 1 to 2 days if not sooner. Not everything that is written will be published on this site. We do not tolerate foul language or obscene imagery. Please keep this in mind when posting. Please limit the size of your post to 500 characters or less.

if it changes your life let it

More
9 years 8 months ago #1 by kez_mummy_2_skye
kez_mummy_2_skye replied the topic: Re:if it changes your life let it
Could possibly be a stuff up of your cycle due to the pill or you could be pregnant so grab a test just to be sure and wait for your period and if still nothing along with a neg test keep testing til u see a period if ya get what i mean

Please Log in or Create an account to join the conversation.

More
9 years 8 months ago #2 by rocky51
rocky51 created the topic: if it changes your life let it
hey everyone, so basically everything is coming crashing down when it was getting so good!

so if ive chatted with you before, you may know that i was living with my (ex)boyfriend. then i left him blah blah. Now im with a new guy and he is so amazing. i cant even begin to explain to you how good he is to me. im falling so hardcore for him.
anyways, inbetween these boyfriends i had a little fling. We had sex and now my period is late.
but
I took a morning after pill on the 5th of this month (because me and my new boyfriend had unprotected sex) so im thinking maybe my period is late because of that. I should of had my period on the 10th if my cycles are still going normal.

this is what i read about the morning after pill:
Women using the morning-after pill may experience a change in their next period. It may come early, on time, or be late. Most women will get their period 7 to 9 days after treatment.

its been 9 days since ive taken the pill and no period.
and there is so many others things that would be wrong if i were to be pregnant. its all going to crazy.
I have no idea if i am or not, i dont think i have any symptoms but i could be in denial. my boyfriend pointed out that my boobs were getting bigger before i even noticed anything and they are sore.
crap i reallllllyyyy cant be pregnant right now.

Please Log in or Create an account to join the conversation.

Moderators: Dnash76sugMolly

Need Help?

standupgirl contact becky

standupgirl app

Translate Our Page

enes

StandUpGirl Login

Welcome to StandUpGirl